# SDR UIEA200600091

- Difficulty date: April 28, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 91,477 hours, 18,996 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Brace
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 3 DIAGONAL BRACE OUTBOARD SIDE ON ZONE 4 HAS TWO CHAFED AREAS.  BLENDED OUT 2 AREAS, ACCOMPLISHED HFEC PER NDT MANUAL D6-7170, PART6 RT4 NO DEFECTS NOTED.  ROTO PEEN AREAS, TREATED AND PRIMED AS PER BOEING SB 747-54-2198.  REQUIRES REPETATIVE INSPECTION AT INTERVALS OF 150 TO 300 FLIGHTS-CYCLES AS PER BOEING SB 747-54-2198 AND XEO 54-042806.
